How JustAnswer Works:

  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.

Ask Elliott, LPCC, NCC Your Own Question

Elliott, LPCC, NCC
Elliott, LPCC, NCC, Psychotherapist
Category: Relationship
Satisfied Customers: 7664
Experience:  35 years of experience as a Licensed Professional Clinical Counselor, National Certified Counselor and a college professor.
Type Your Relationship Question Here...
Elliott, LPCC, NCC is online now
A new question is answered every 9 seconds

Am I functioning normal?

This answer was rated:

Am I functioning normal?

Seeking expert testimony is a sign of strength. A personal relationship with a caring professional is proven clinically effective.

Dear friend,

I believe that I can help.

I carefully read and re-read your entry and find nothing to indicate that you are not a fully functioning person who follows a fairly busy schedule on time and does a lot to keep your family functioning while also studying for your own professional life. One of the indicates of mental wellness functionality (Global Assessment of Functioning). You would score in the very high normal range according to what you have told me.

It is probably the medications that are making you tired.

Lexapro produces fatigue in 6% of users, and Geodon causes lethargy.

These two drugs are NOT recommended to be taken together and you should immediately talk to your physician about this risky comination. says:

Interactions between your selected drugs


ziprasidone ↔ escitalopram

Applies to: Geodon (ziprasidone), Lexapro (escitalopram)

Using ziprasidone together with escitalopram is not recommended. Combining these medications can increase the risk of an irregular heart rhythm that may be serious. Your doctor may be able to prescribe alternatives that do not interact. You should seek immediate medical attention if you develop sudden dizziness, lightheadedness, fainting, shortness of breath, or fast or pounding heartbeats during treatment with either of these medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.

This could be the cause of some of your feelings. You say you are taking other drugs as well. You need to alert your physician about something he should have already known, or you could see another physician.

Otherwise, you seem to be very highly functional, above normal.

I wish you great success and shall keep you in my prayers.

Warm regards,


Elliott, LPCC, NCC and other Relationship Specialists are ready to help you

Related Relationship Questions